# SDR IXXA20250418002

- Difficulty date: March 3, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N229AZ
- Make and model: Boeing 767323
- Aircraft serial: 27059
- Aircraft time: 111,247 hours, 19,826 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143T540336
- Condition: Cracked
- Location: Zone 100
- Part time: 111,247 hours, 19,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LEFT SIDEWALL SUPPORT CRACKED AT STA 654+33, WL 158. REF HAECO WO 320011 AND NR 34720
